# SDR X3TR201712110001

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: General aviation
- Filed by: Curtiss-Wright DS Inc, repair station X3TR865J
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 33011
- Part serial: 5479
- Condition: Out Of Adjust
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SMOKE DETECTOR WAS RECEIVED AT OUR REPAIR FACILITY FOR RETROFIT FROM P/N 3301-1 TO P/N 3301-21. DURING THE RETROFIT PROCESS AN INCOMING TEST WAS PERFORMED AND THE DETECTOR DID NOT MEET THE OEM (FACTORY)REQUIREMENTS OF ALARM SETTING: 96.5 +/- 1% TRANSMISSIBILITY, THE UNIT RESULT OF THE ALARM TEST WAS 93.0%. CURTISS-WRIGHT HAS DETERMINED THIS IS NOT A SAFETY ISSUE AS THE UNIT MEETS FAA TSO TYPE II REQUIREMENTS OF ALARM LEVEL OF 60%-96% LIGHT TRANSMISSION/FOOT.
